Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

ECG shows inverted TWave, nuclear stress test done. Took medication for no reason. Side effects?

I had an ECG done at my gp it showed inverted TWave I have since had a nuclear stress test and have been waiting 4 was for the results. This has now taken 5 mths to sort out during which time I have been taking bisoprolo, ramapril and symvastine and concernd that I may be taking drugs for no reason , given the possible side effects of this I am quite concerned
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for asking.

All the drugs you have mentioned are routinely used in the treatment of hypertension and angina with high serum cholesterol.

These are very safe medicnes with very minimal side effects.

Do check your blood pressure and liver function tests routinely while on them.

Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor